Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

On SSD, SSI, dropped from mental health doctor. What to do for the medication ?

My wife and I were just dropped from our mental health doctor, who provided us with our medication . My wife is on SSD and SSI, she has insurance with minamal co-pays, I have no insurance and I wont have any for at least another 3 months. We live 6 miles from Collierville TN, and can not afford to travel any further than that for our mental health needs. Our problem is we can,t find a doctor that will even accept my wifes insurance for her monthly visits. I also need a doctor who will allow me to pay for my visits in small payments, as well as aid me in finding inexpensive medication for myself.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

Please call your local social services and find out what the best way out is for you. I assume that you would have a social services administration office nearby whose 1-800 number must be on a website. I hope this helped. Please call 1-800-273-TALK if you have questions that are not answered by the personnel.

Take care and make the best of what you have !
Answered: Tue, 5 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor